# SDR QXEA0202260

- Difficulty date: December 22, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,017 hours, 2,441 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Part number: D98C07606
- Part serial: 415
- Condition: Failed
- Location: Fuel System
- Part time: 255 hours, 199 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA ON FLIGHT 2460- RETURNED TO GATE DUE TO LEFT FUEL LOW PRESSURE CAUTION MESSAGE DURING PUSHBACK.  REMOVED AND REPLACED LEFT HAND ENGINE INLET PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
